# SDR C2XA02CL188

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23073715
- Part serial: 0398
- Condition: Defective
- Location: Right Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

CLE FLIGHT#3397 THE CREW REPORTED #2 ENGINE EXCEEDED THE LIMITS FOR OIL TEMPERATURE WHILE CLIMBING THRU 5000'.POWER WAS REDUCED AND THE TEMPERATURE RETURNED TO NORMAL.THE OIL TEMPERATURE EXCEEDED LIMITS AGAIN A FEW MINUTES LATER AND THE ENGINE WAS SHUTDOWN FOR PRECAUTIONARY PURPOSES.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #2 OIL TEMPERATURE SENSOR.OPERATIONAL CHECKS WERE GOOD.
